# SDR MWEA96504

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT WING LARGE LEADING EDGE LOWER ACCESS PANEL WAS FOUND TO HAVE CORROSION AT STA XRS 140.  FABRICATED A REPAIR AND INSTALLED IAW SRM 57-01.
